# SDR TWRA9508

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2210 · Autopilot System
- Part: Ap Mode Selector
- Part number: 2590624
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT A/C BANKED RIGHT THEN HARD LEFT, AUTOPILOT DISENGAGED THEN REENGAGED SEVERAL MINUTES LATER AND AIRCRAFT FLEW NORMAL.  PERFORMED CABLE RUN INSPECTION FROM CONTROL COLUMN TO INBOARD AILERON, CHECKED CABLE TENSIONS, FOUND CABLE AA PULLEY FROM LEFT CENTRAL CONTROL ACTUATOR WITH WORN BEARING.  PRESSURIZED AIRCRAFT ADDED WATER TO CANTED BULKHEAD AT STATION 1241 FOUND WATER DRAINING OUT OF BULKHEAD NEAR DRAIN.  REMOVED P-10 PANEL SENT OUT FOR REPAIR.  REPAIRED AND INSTALLED UNIT, OPS CHECK OK.  (Z)
